Skip to Main Content

Shop by category

Shop by Price

Shop by Brand

Non-Prescription Remedies

Showing results 1 – 1 of 1.

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg. Kirkland Signature™ Aller-Fex™, 150 Tablets
$33.99
$26.99 After $7 OFF - Free Shipping 4.8571(7)

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg.